I was just wondering if there was anyone else with this experience. I was on meds to slow my heart rate down before surgery, and one 2 other BP meds. After surgery, I'm only on a low dose BP med, but my pulse never gets very high. At night it's in the 40's and during the day high 50's to low 60's. Even after walking or exercising it's only in the 60's. I have had a headache since Friday and getting stomach cramps off and on since then as well. I am on an antibiodic for an ingrown toe removal that was a little infected. Do you think it's the meds causing the headaches? Or could I be dehydrated? I drink at least 5 16oz waters Mon-Fri, the weekend, I don't do as well on my water. Has anyone had issues with there pulse rate? Any help would be greatly appreciated. Thanks!!!!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...